# SDR IPXA1M70206

- Difficulty date: September 26, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING UPPER T/E FILLER STRIP BULGING BETWEEN XORS 980-995.     REPAIRED CORROSION ON UPPER AFT FLANGE OF LT WING REAR SPAR IAW STA SA EA 011-5710-01-A3539 REV  IR AND EO MD11-5710-44714-A.
